Psycho-Babble Medication Thread 441667

Shown: posts 610 to 634 of 670. Go back in thread:

 

Re: URGENT

Posted by Jeroen on August 6, 2005, at 16:44:10

In reply to Re: URGENT Jeroen, posted by ed_uk on August 6, 2005, at 16:15:21

im getting sleepy of the seroquel

good night! i just ordered manganese online (50 mg)

 

Re: URGENT Jeroen

Posted by ed_uk on August 6, 2005, at 17:18:03

In reply to Re: URGENT, posted by Jeroen on August 6, 2005, at 16:44:10

Good night J! Sleep well :-)

>i just ordered manganese online (50 mg)

What is the name of the supplement which you ordered?

Too much manganese might be harmful. I've read that 5mg a day is the maximum recommended dose.

~Ed

 

Re: URGENT

Posted by Phillipa on August 7, 2005, at 23:56:23

In reply to Re: URGENT Jeroen, posted by ed_uk on August 6, 2005, at 16:15:21

Hi Jeroen! Sounds like you're doing much better. Fondly, Phillipa

 

Redirect: supplement

Posted by Dr. Bob on August 8, 2005, at 9:27:50

In reply to Re: URGENT Jeroen, posted by ed_uk on August 6, 2005, at 17:18:03

> What is the name of the supplement which you ordered?

Sorry to interrupt, but I'd like to redirect follow-ups regarding supplements to Psycho-Babble Alternative. Here's a link:

http://www.dr-bob.org/babble/alter/20050713/msgs/539081.html

Thanks,

Bob

 

Re: URGENT

Posted by Jeroen on August 8, 2005, at 12:15:32

In reply to Re: URGENT, posted by Phillipa on August 7, 2005, at 23:56:23

bit better

im having side effects of the seroquel

one even resembles TD, something with my mouth

eye blinking is less, i can watch things better, my pupils are dilated for 8 months now

i still think on killing myself... sorry

 

Re: URGENT Jeroen

Posted by ed_uk on August 8, 2005, at 14:04:57

In reply to Re: URGENT, posted by Jeroen on August 8, 2005, at 12:15:32

Hi J,

>one even resembles TD, something with my mouth...

Tell us more...

~Ed

 

Re: URGENT

Posted by Phillipa on August 8, 2005, at 19:17:31

In reply to Re: URGENT Jeroen, posted by ed_uk on August 8, 2005, at 14:04:57

Jeroen, Don't be sorry for your feelings but make sure your pdoc and family know how you feel. Fondly, Phillipa

 

Re: URGENT

Posted by Jeroen on August 9, 2005, at 8:32:00

In reply to Re: URGENT, posted by Phillipa on August 8, 2005, at 19:17:31

i bite on my lips, not always, somthimes

 

TO ED UK, WHAT IS GOING ON WITH ME

Posted by Jeroen on August 9, 2005, at 10:31:53

In reply to Re: URGENT, posted by Jeroen on August 9, 2005, at 8:32:00

TO ED UK, WHAT IS GOING ON WITH ME?


you know i tryed to hurt myself like 4 months ago with my feet, i was so pissed at myself, once i hit my foot with a heavy object, i started to feel a cold feeling in my feet, i started panicking, called 911 and ask if my foot is damaged,

then i sat down in the living room, i coudnt breath, my heart was racing, i FELT A BURNING feeling in my head (brain) on the right side, i coudnt control anything, it was same feeling when i smoked a joint (and became psychotic of it) bad idea! i only did this ONCE!!!!


now i have been treathed with zyprexa 20 mg for months, now the seroquel for a month or so and i still feel different since the attack

i feel lost, got TD, got propably some brain damage

im not trying to be sad, i wanna be good!!!


I DONT KNOW WHAT TO DO!!!!!!

DR BOB DO YOU KNOW WHAT IS GOING ON??? ANYONE??


F**KING GEODON destroyed my life, all my misery started when i developped TD (eye blinking) from the geodon

 

Re: URGENT Jeroen

Posted by ed_uk on August 9, 2005, at 12:59:43

In reply to Re: URGENT, posted by Jeroen on August 9, 2005, at 8:32:00

>i bite on my lips, not always, sometimes

What does your psych doc say? Do you have any control over the movements?

~Ed

 

Re: TO ED UK, WHAT IS GOING ON WITH ME Jeroen

Posted by ed_uk on August 9, 2005, at 13:05:18

In reply to TO ED UK, WHAT IS GOING ON WITH ME, posted by Jeroen on August 9, 2005, at 10:31:53

Hi J,

>i coudnt breath, my heart was racing, i FELT A BURNING feeling in my head (brain) on the right side, i coudnt control anything........

You had a panic attack Jeroen. The Tranxene will help to prevent panic attacks.

Hopefully, when your Seroquel dose is right, you'll start to feel much better. If not, you could always try clozapine.

Are you still taking vitamin E? Mixed tocopherols is the type you need.

Kind regards

~Ed

 

Re: TO ED UK, WHAT IS GOING ON WITH ME

Posted by Jeroen on August 10, 2005, at 4:10:26

In reply to Re: TO ED UK, WHAT IS GOING ON WITH ME Jeroen, posted by ed_uk on August 9, 2005, at 13:05:18

they say clozapine is the strongest med

yesterday i felt so bad i even didnt had sex, i felt depressed, its from the seroquel

anti psychotics are evil!

 

Re: URGENT

Posted by Jeroen on August 10, 2005, at 4:18:14

In reply to Re: URGENT Jeroen, posted by ed_uk on August 9, 2005, at 12:59:43

seroquel gives me anxiety, yesterday was hell for me, the nurse tryed to convince me to sleep

75 mg of seroquel made me feel great for a short while, no paranoia at all, no feeling watched, no psychosis. but then the withdrawal symptoms came and i became very anxiety.

my doc sais seroquel only needs to be taken once a day, he sais its weird my reaction to it.
so i insisted taking it twice daily,

yesterday i was not good (too bad).

 

Re: URGENT Jeroen

Posted by ed_uk on August 10, 2005, at 13:52:39

In reply to Re: URGENT, posted by Jeroen on August 10, 2005, at 4:18:14

Hi J,

Perhaps the Seroquel dose is too high. Too much of an antipsychotic can sometimes make people feel worse.

~ed

 

Re: URGENT Jeroen

Posted by Sebastian on August 11, 2005, at 11:54:27

In reply to Re: URGENT, posted by Jeroen on August 10, 2005, at 4:18:14

Seroquel has a short half life does it not. You may need to take it more often than 2 times a day. Geodon has a short half life also and I take it 4 times a day, for best results. If I only take it 2 times a day I won't feel good at some times. Also its posible the seroquel is not as strong as zyprexa on your anxiety and other things. Might be a good reason to take more seroquel. Or take a little zyprexa with it. Just some ideas

Sebastian

 

WORSE PANNICK ATTTACK YESTERDAY!!!!

Posted by Jeroen on August 12, 2005, at 6:02:28

In reply to Re: URGENT Jeroen, posted by Sebastian on August 11, 2005, at 11:54:27

i had WORSE PANNICK ATTTACK YESTERDAY!!!! at the hospital,


my heart racing again, almost fainted,

they gave me tamesta and i slept, now im ok

im propably gonna switch to leponex maybe and an anti depressant


i hope my doc will do this

 

WORSE PANNICK ATTTACK YESTERDAY!!!!

Posted by Jeroen on August 12, 2005, at 11:05:51

In reply to WORSE PANNICK ATTTACK YESTERDAY!!!!, posted by Jeroen on August 12, 2005, at 6:02:28

i had WORSE PANNICK ATTTACK YESTERDAY!!!! at the hospital,


my heart racing again, almost fainted,

they gave me tamesta and i slept, now im ok

im propably gonna switch to leponex maybe and an anti depressant


i hope my doc will do this

 

Re: WORSE PANNICK ATTTACK YESTERDAY!!!! Jeroen

Posted by ed_uk on August 12, 2005, at 13:32:45

In reply to WORSE PANNICK ATTTACK YESTERDAY!!!!, posted by Jeroen on August 12, 2005, at 11:05:51

Hi J,

Panic attacks are just awful. I'm glad they gave you some lorazepam to calm you down.

Some antidepressants can help to prevent panic attacks. They should be started at a very low dose and increased gradually. You could try citalopram (Cipramil) - start at 5mg and increase gradually.

~Ed

 

Cipramil weight gain

Posted by Jeroen on August 13, 2005, at 5:41:57

In reply to Re: WORSE PANNICK ATTTACK YESTERDAY!!!! Jeroen, posted by ed_uk on August 12, 2005, at 13:32:45

i think i know a friend who takes it and gains lot of weight on it

 

LEPONEX

Posted by Jeroen on August 13, 2005, at 5:47:08

In reply to Cipramil weight gain, posted by Jeroen on August 13, 2005, at 5:41:57

hi, i propably will try leponex now, i will disscuss it with my doc,

its a powerfull med, i personally call it king of the A typicals

 

Re: Cipramil weight gain Jeroen

Posted by ed_uk on August 13, 2005, at 7:54:12

In reply to Cipramil weight gain, posted by Jeroen on August 13, 2005, at 5:41:57

Hi J,

Cipramil can cause weight loss *or* weight gain! I think you said that you didn't gain any weight on other SSRIs so perhaps you won't gain weight on Cipramil.

~ed

 

Re: LEPONEX Jeroen

Posted by ed_uk on August 13, 2005, at 7:55:49

In reply to LEPONEX, posted by Jeroen on August 13, 2005, at 5:47:08

Hi J,

>its a powerfull med, i personally call it king of the A typicals.......

Yes, it's certainly very powerful. It's the KING!

~Ed

 

Re: LEPONEX

Posted by Jeroen on August 13, 2005, at 9:27:11

In reply to Re: LEPONEX Jeroen, posted by ed_uk on August 13, 2005, at 7:55:49

its worth a try i just read that switching to clozapine could minimize my TD

im sensitive to meds, i hope it reverses, ive read ITS POSSIBLE after 6 to 12 months,

what do you think?

the seroquel helps i can keep my eyes longer open

 

Re: LEPONEX Jeroen

Posted by ed_uk on August 13, 2005, at 9:51:49

In reply to Re: LEPONEX, posted by Jeroen on August 13, 2005, at 9:27:11

Hi J!

>.....what do you think?

Clozapine might be helpful but I think you should give Seroquel a good trial first - don't give up on Seroquel yet!

~Ed

 

seroquel

Posted by Jeroen on August 13, 2005, at 10:19:13

In reply to Re: LEPONEX Jeroen, posted by ed_uk on August 13, 2005, at 9:51:49

seroquel gave me a panick attack
anyway my doc might give leponex a try
who knows im good with it


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.